# SDR MALA040207

- Difficulty date: February 7, 2004
- Submitted: February 27, 2004
- Operation: Air carrier
- Aircraft: N437XJ
- Make and model: Saab 340B
- Aircraft serial: 340B437
- Aircraft time: 14,258 hours, 15,790 cycles
- Engine: Ge CT79B
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 583.0 FRAME BETWEEN STR SL1501 AND 1601 GOUGED.  CUT OUT DAMAGED AREA, FABRICATED AND INSTALLED A DOUBLER REPAIR IAW EO NR S53152.   A/C RELEASE DATE 2/26/04. REFER LOG PAGE NR 1264969 FOR ADDITIONAL INFORMATION.
